Volume 10, Issue 2 (10-2015)                   IJMSI 2015, 10(2): 55-66 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Shams Yousefi M. p-Analog of the Semigroup Fourier-Steiltjes Algebras. IJMSI. 2015; 10 (2) :55-66
URL: http://ijmsi.ir/article-1-413-en.html

In  this paper we define the $p$-analog of the restericted reperesentations and also the $p$-analog of the Fourier--Stieltjes algebras on the inverse semigroups . We improve some results about Herz algebras on Clifford semigroups. At the end of this paper we give the necessary and sufficient condition for amenability of these algebras on Clifford semigroups.

Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:

© 2019 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb